# SDR SIMA20210819007

- Difficulty date: August 19, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 41,909 hours, 36,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNED RH OVER WING EXTERIOR EMERGENCY LIGHT ASSY. (P/N 30-2510-3, S/S PT17781) FOR RON AIRCRAFT N698CB.-C/A-COMPLETE:INSTALLED NEW RH OVER WING EMERGENCY LIGHT ASSY IAW AMM 33-50-10.
